- Dog disposable foam shower gelWockhardt Ibuprofen 200mg Caplets

Title Default Title
Qty:

Storage

Do not store above 25°C. Store in the original package in order to protect from light and moisture.

Product Information

Ibuprofen 200mg caplets For relief of headaches, rheumatic pain, muscular pain, backache, feverishness, migraine, period pain, dental pain, neuralgia, colds and flu.

Safety Warning

Caution Do not exceed the stated dose. If symptoms persist consult your doctor. Do not take if you: - Have or have ever had a stomach ulcer, perforation or bleeding - Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers - Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg - Are in the last three months of pregnancy Speak to a pharmacist or your doctor before taking this product if you: - Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems - Are pregnant or trying to get pregnant - Are elderly - Are a smoker Keep out of the reach and sight of children.

Storage Type

Ambient

Features

Effective pain relief.

Ingredients

Each Sugar Coated Tablet contains 200mg of Ibuprofen , Contains: Sucrose , Read the package leaflet for further information .